# SDR UPS98225574

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654197736
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHORT SECTION OF SEAT TRACK BETWEEN BS 344 AND BS 360 AT RBL 62 IS CRACKED.  SECTION OF SEAT RAIL REPLACED IAW IAW SRM 51-30-2.
